Topological Methods in Nonlinear Analysis

On the asymptotic behavior of strongly damped wave equations

Yunlong Du, Xin Li, and Chunyou Sun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to the asymptotic behavior of the semi-linear strongly damped wave equation with forcing term only belongs to $H^{-1}$. Some refined decompositions of the solution have been presented, which allow to remove the quasi-monotone condition $f'(s)> -k$. The asymptotic regularity and existence of a finite-dimensional exponential attractor are established under the usual assumptions.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 44, Number 1 (2014), 161-175.

Dates
First available in Project Euclid: 11 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1460381475

Mathematical Reviews number (MathSciNet)
MR3289013

Zentralblatt MATH identifier
1368.35186

Citation

Du, Yunlong; Li, Xin; Sun, Chunyou. On the asymptotic behavior of strongly damped wave equations. Topol. Methods Nonlinear Anal. 44 (2014), no. 1, 161--175. https://projecteuclid.org/euclid.tmna/1460381475


Export citation

References

  • A.N. Carvalho and J.W. Cholewa, Local well posedness for strongly damped wave equations with critical nonlinearities, Bull. Austral. Math. Soc. 66 (2002), 443–463.
  • ––––, Attractors for strongly damped wave equations with critical nonlinearities, Pacific J. Math. 207 (2002), 287–310.
  • ––––, Regularity of solutions on the global attractor for a semilinear damped wave equation, J. Math. Anal. Appl. 337 (2008), 932–948.
  • A.N. Carvalho, J.W. Cholewa and T. Dlotko, Strongly damped wave problems: bootstrapping and regularity of solutions, J. Differential Equations 244 (2008), 2310–2333.
  • J.W. Cholewa, R. Czaja and G. Mola, Remarks on the fractal dimension of bi-spaces global and exponential attractors, Boll. Unione Math. Ital. 1 (2008), 121–145.
  • M. Efendiev, A. Miranville and S.V. Zelik, Exponential attractors and finite-dimensional reduction of non-autonomous dynamical systems, Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), 703–730.
  • P. Fabrie, C. Galusinski, A. Miranville and S. Zelik, Uniform exponential attractors for a singular perturbed damped wave equation, Discrete Contin. Dyn. Syst. 10 (2004), 211–238.
  • M. Grasselli and V. Pata, Asymptotic behavior of a parabolic-hyperbolic system, Commun. Pure Appl. Anal. 3 (2004), 849–881.
  • V. Kalantarov and S.V. Zelik, Finite-dimensional attractors for the quasi-linear strongly-damped wave equation, J. Differential Equations 247 (2009), 1120–1155.
  • J. Malek and D. Prazak, Large time behavior via the mothod of $l$-trajectories, J. Differential Equations, 181 (2002), 243–279.
  • A. Miranville and S.V. Zelik, Attractors for Dissipative Partial Differential Equations in Bounded and Unbounded Domains, Handbook of differential equations, Evolutionary Equations (C.M. Dafermos and M. Pokorny, eds.), Vol. 4, Elsevier, Amsterdam, 2008, p. 103.
  • V. Pata and M. Squassina, On the strongly damped wave equation, Commun. Math. Phys. 253 (2005), 511–533.
  • V. Pata and S.V. Zelik, Smooth attractors for strongly damped wave equations, Nonlinearity 19 (2006), 1495–1506.
  • ––––, A remark on the damped wave equation, Commun. Pure Appl. Anal. 5 (2006), 611–616.
  • C. Sun, Asymptotic regularity for some dissipative equations, J. Differential Equations 248 (2010), 342–362.
  • C. Sun, D. Cao and J. Duan, Non-autonomous wave dynamics with memory – Asymptotic regularity and uniform attractor, Discrete Contin. Dyn. Syst. Ser B 9 (2008), 743–761.
  • G.F. Webb, Existence and asymptotic behavior for a strongly damped nonlinear wave equation, Canad. J. Math. 32 (1980), 631–643.
  • H. Wu and Z. Zhang, Asymptotic regularity for the nonclassical diffusion equation with lower regular forcing term, Dynamical Systems 26 (2011), 391–400.
  • M. Yang and C. Sun, Exponential attractors for the strongly damped wave equations, Nonlinear Anal. Real World Appl. 11 (2010), 913–919.
  • S.V. Zelik, Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent, Commun. Pure Appl. Anal. 3 (2004), 921–934.